Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Taking neoloridin for allergy. Does this cause erectile dysfunction?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1292 Questions
Hello doctor,
I am on this drug neoloridin, which was prescribed by my dermatologist for allergy.i have been on this tablet for 3 weeks. Does this cause erectile dysfunction as I'm facing this problem in the recent 2 weeks . Please help....
Posted Thu, 26 Jul 2012 in Erectile Dysfunction
Answered by Dr. Harish Naik 1 hour later
Welcome to XXXXXXX
Neoloridine contains desloratadine as active ingredient. Side effects caused by it includes headache, fatigue, dizziness, nausea, dyspepsia etc but in the side effect profile of desloratadine erectile dysfunction has not been mentioned in any of the literature i have gone through. So desloratadine causing erectile dysfunction is very slim.
As you are suffering from allergy as mentioned by you, this might be responsible for erectile dysfunction (ED). As you might have gone through the internet, you might be knowing that ED is multi factorial.
In your case it might be due to psychological causes like stress, anxiety, psychological problems, negative feelings or performance anxiety. smoking is a key cause of erectile dysfunction.
Treatment depends on the cause. So i advice you to relax, calm down and reduce you anxiety and stress level. you will be fine. Exercise, particularly aerobic exercise is an effective treatment for erectile dysfunction and also in reducing the stress. If you do smoke, try to quit. Presently i advice you not to go for any drugs for ED, follow the conservative approach you will be fine.
Hope I have provided the information you needed.
Wish you good health. Take care.
Above answer was peer-reviewed by
Follow-up: Taking neoloridin for allergy. Does this cause erectile dysfunction? 7 hours later
Hello doctor,
The allergy I get is similar looking to the normal moquito bite, it occurs when a mosquito bites me or insect bite which we don't know for sure and it spreads through out the body, I have been having this for a period of 1 yr or the doctor gave me neoloridine for three weeks and I,finished with course day married and ED is causing me to get worried. When this problem of ED occurred last week I gave it a break and tried again this week. It seems to worry me highly now. As I'm not a smoker or a drinker... And moreover exercise every cardio etc... So there is no problem still??
Answered by Dr. Harish Naik 4 hours later

Most cases of erectile dysfunction are caused by physical illness with only one in ten cases of persistent erectile dysfunction caused by psychological problems.

Occasional erectile dysfunction is normal and may be a result of too much stress or anxiety, or a lack of sleep.

Sometimes direct treatment of the cause may restore erectile function, so the cause should be identified and addressed.

Non-invasive treatments include reducing risk factors by treating disease or depression, oral medications (tablets), counselling and external devices such as vacuum pumps. It is usual to start with the least invasive treatment and to recommend more complicated injection treatments or surgery if that fails.

I advise you to wait for another 1 week or so, eat healthy and follow the above instruction. If the symptom persists after week, I insist you to see physician as erection problems should be fully investigated by a doctor to check for any underlying medical cause that may also require treatment.

Hope I have provided the information you needed.
Wish you good health. Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor